Prof.(Dr.) Jagdev Singh
Prof.(Dr.) Jagdev Singh
Professor and Head Department of Mathematics, JECRC University, Jaipur
Verified email at
Cited by
Cited by
A fractional epidemiological model for computer viruses pertaining to a new fractional derivative
J Singh, D Kumar, Z Hammouch, A Atangana
Applied Mathematics and Computation 316, 504-515, 2018
An efficient analytical technique for fractional model of vibration equation
HM Srivastava, D Kumar, J Singh
Applied Mathematical Modelling 45, 192-204, 2017
Analysis of regularized long-wave equation associated with a new fractional operator with Mittag-Leffler type kernel
D Kumar, J Singh, D Baleanu
Physica A: Statistical Mechanics and its Applications 492, 155-167, 2018
A modified numerical scheme and convergence analysis for fractional model of Lienard’s equation
D Kumar, RP Agarwal, J Singh
Journal of Computational and Applied Mathematics 339, 405-413, 2018
An efficient numerical algorithm for the fractional Drinfeld–Sokolov–Wilson equation
J Singh, D Kumar, D Baleanu, S Rathore
Applied Mathematics and Computation 335, 12-24, 2018
Homotopy perturbation Sumudu transform method for nonlinear equations
J Singh, D Kumar
Advances in Applied Mathematics and Mechanics 4, 165-175, 2011
New aspects of fractional Biswas–Milovic model with Mittag-Leffler law
J Singh, D Kumar, D Baleanu
Mathematical Modelling of Natural Phenomena 14 (3), 303, 2019
A new numerical algorithm for fractional Fitzhugh–Nagumo equation arising in transmission of nerve impulses
D Kumar, J Singh, D Baleanu
Nonlinear Dynamics 91 (1), 307-317, 2018
Numerical solution of time-and space-fractional coupled Burgers’ equations via homotopy algorithm
J Singh, D Kumar, R Swroop
Alexandria Engineering Journal 55 (2), 1753-1763, 2016
Homotopy perturbation method for fractional gas dynamics equation using Sumudu transform
J Singh, D Kumar, A KiliÁman
Abstract and Applied Analysis 2013, 2013
A new fractional exothermic reactions model having constant heat source in porous media with power, exponential and Mittag-Leffler laws
D Kumar, J Singh, K Tanwar, D Baleanu
International Journal of Heat and Mass Transfer 138, 1222-1227, 2019
A hybrid computational approach for Klein–Gordon equations on Cantor sets
D Kumar, J Singh, D Baleanu
Nonlinear Dynamics 87 (1), 511-517, 2017
Analysis of a fractional model of the Ambartsumian equation
D Kumar, J Singh, D Baleanu, S Rathore
The European Physical Journal Plus 133 (7), 259, 2018
A new fractional model for giving up smoking dynamics
J Singh, D Kumar, M Al Qurashi, D Baleanu
Advances in Difference Equations 2017 (1), 88, 2017
On the analysis of fractional diabetes model with exponential law
J Singh, D Kumar, D Baleanu
Advances in Difference Equations 2018 (1), 1-15, 2018
A new analysis for fractional model of regularized long‐wave equation arising in ion acoustic plasma waves
D Kumar, J Singh, D Baleanu
Mathematical Methods in the Applied Sciences 40 (15), 5642-5653, 2017
An efficient analytical approach for fractional equal width equations describing hydro-magnetic waves in cold plasma
A Goswami, J Singh, D Kumar, Sushila
Physica A: Statistical Mechanics and its Applications, 2019
A reliable algorithm for a local fractional tricomi equation arising in fractal transonic flow
J Singh, D Kumar, JJ Nieto
Entropy 18 (6), 206, 2016
On the analysis of chemical kinetics system pertaining to a fractional derivative with Mittag-Leffler type kernel
J Singh, D Kumar, D Baleanu
Chaos: An Interdisciplinary Journal of Nonlinear Science 27 (10), 103113, 2017
Numerical computation of a fractional model of differential-difference equation
D Kumar, J Singh, D Baleanu
Journal of Computational and Nonlinear Dynamics 11 (6), 2016
The system can't perform the operation now. Try again later.
Articles 1–20